IJPAM: Volume 101, No. 3 (2015)

A FAMILY OF MITTAG-LEFFLER TYPE FUNCTIONS
AND ITS RELATION WITH BASIC SPECIAL FUNCTIONS

Sanjay Bhatter$^1$, Sheikh Mohammed Faisal$^2$
$^{1,2}$Department of Mathematics
Malaviya National Institute of Technology
Jaipur, Rajasthan, 302017, INDIA


Abstract. In this paper, we propose a new Mittag-Leffler type function named $E$-function that unifies many forms of Mittag-Leffler type functions and many other special functions, specially a newly defined $\mathbf{generalized\, sine\, function,}$ then derive its relation with some well-known special functions.

Received: August 23, 2014

AMS Subject Classification: 33E12, 33C20, 33E20

Key Words and Phrases: Mittag-Leffler functions, generalized hypergeometric function, $H$-function, $\overline{H}$-function, Wright function

Download paper from here.




DOI: 10.12732/ijpam.v101i3.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 3
Pages: 369 - 379


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).